# SDR AALA202211045831

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 20,540 hours, 9,451 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1706903
- Part serial: AAB3004769
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 20,540 hours, 9,451 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: GENERATOR #1 FAULT, FLIGHT CREW ACCOMPLISHED ECAM INSTRUCTIONS BUT WAS UNABLE TO RESET. NOTE: APU WAS ON MEL AS INOPERABLE WHICH LEFT ONLY ONE GENERATOR FUNCTIONING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFLEY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 ENGINE IDG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L40024001.
